Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 85, NWS State College, PA

June 27, 20135 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2013, 3:28 PM EDT for 5 counties in Pennsylvania. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 3:28 PM EDT (19:28 UTC)
Expired
Jun 27, 2013, 4:45 PM EDT
In force
77 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Dauphin County, PA, Northumberland County, PA, Perry County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 97 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:58 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS51 KCTP 271928
SVRCTP
PAC043-097-099-109-119-272045-
/O.NEW.KCTP.SV.W.0085.130627T1928Z-130627T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DAUPHIN COUNTY PENNSYLVANIA...
  NORTHEASTERN PERRY COUNTY PENNSYLVANIA...
  EASTERN SNYDER COUNTY PENNSYLVANIA...
  CENTRAL UNION COUNTY PENNSYLVANIA...
  SOUTHERN NORTHUMBERLAND COUNTY PENNSYLVANIA...

* UNTIL 445 PM EDT

* AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR AMITY HALL...MOVING
  NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING
  WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES

OTHER NOTABLE LOCATIONS IN THE WARNING... BUCKNELL.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322/22...ROUTE
522...STATE ROAD 45...STATE ROAD 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4067 7667 4066 7670 4065 7669 4032 7693
      4039 7715 4059 7713 4061 7700 4064 7694
      4064 7700 4068 7704 4069 7712 4102 7709
      4088 7652
TIME...MOT...LOC 1928Z 204DEG 20KT 4044 7699

$$

FORECASTER: JUNG/GRUMM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:58 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 27, 2:58 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT THU JUN 27 2013

.SYNOPSIS...
AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED
STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND.
THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL
OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE
UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS
THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI
VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE
EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
TORNADO WATCH #377 IN EFFECT FROM SOUTH CENTRAL MOUNTAINS THROUGH
THE MIDDLE TO LOWER SUSQUEHANNA RIVER VALLEY UNTIL 10 PM EDT.

EXTREME ONGOING FLASH FLOODING OVER NORTHWEST CLEARFIELD COUNTY
IS NOW MORPHING INTO A HYBRID SEVERE WEATHER EVENT FROM THE SOUTH
CENTRAL MOUNTAINS TO THE LOWER SUSQ AS CELLS OVER BEDFORD AND
HUNTINGDON COUNTIES HAVE SHOWN DECENT ROTATION...INFLUENCED BY THE
STRONG VORTICITY MAXIMUM PROPOGATING THROUGH THE AREA.

A FLASH FLOOD EMERGENCY IS IN EFFECT FROM TROUTVILLE THROUGH
DUBOIS AND TREASURE LAKE WHERE WATER RESCUES...EVACUATIONS AND
ROAD CLOSURES ARE IN PROGRESS. ROUTES 322 AND 219 ARE CLOSED AT
THEIR INTERSECTION.

THE LAUREL HIGHLANDS AND NOW SOUTH CENTRAL MOUNTAINS HAVE BEEN
PERCOLATING OVER THE PAST HOUR WITH PROGRESSIVE STORM MOTION
HOLDING FLOODING AT BAY...BUT ROTATION EVIDENT IN STORMS. REPORT
OF FUNNEL CLOUD EARLIER FROM STORM WHICH WAS OVER PERRY COUNTY AT
THE TIME...BUT NO TOUCH DOWN CONFIRMED. THE SEVERE/TOR THREAT WILL
BECOME THE PRIMARY STORY MID TO LATE AFTERNOON AS THE SOUTH
CENTRAL MOUNTAINS AND LOWER SUSQ BECOME THE FOCUS NOW THAT THE
SYSTEM IS PIVOTING EASTWARD. CLEARFIELD AND (PBZ/S) JEFFERSON
COUNTY HAVE BEEN THE UNFORTUNATE PIVOT POINT TODAY...WITH SEVERE
FLASH FLOODING THE RESULT FROM SYKESVILLE THROUGH TROUTDALE AND
DUBOIS AND TREASURE LAKE.

WIDESPREAD ONE TO TWO INCH QPFS STILL THE ORDER OF THE DAY...BUT
HIGH INTENSITY TRAINING ECHOES WILL CONTINUE THE THREAT FOR FLASH
FLOODING INTO THIS EVENING ACROSS CENTRAL AND NORTHERN AREAS WHERE
THE PIVOT POINT PROPOGATES...LOCALLY 3" PLUS IS POSSIBLE ALONG THAT
AXIS.

ACTIVITY DIMINISHES LATER TONIGHT WITH THE EXIT OF THE PARENT UPPER
TROF...PRECEDED BY EXIT OF MCV TRACKING ACROSS S CENTRAL PA.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
NO CHANGES EXPECTED FOR FRIDAY AS A DRIER DAY IS IN STORE FOR
CENTRAL PA. HIGH PW PUSHES OFF THE EAST COAST ALONG WITH MAIN
UPPER TROF...HOWEVER TRAILING ENERGY DIGGING INTO THE BACK SIDE OF
THE MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A
SHRA OR PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP
CONTAIN BASIN AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD
OF AN INCH ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE
SOUTH.

ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON
FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE
ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES.

ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW
ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE
CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA
ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN
COOL TEMPS ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM
SHRA/TSRA ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON
LATEST GEFS OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE
ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE
CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST.

MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE
SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E
GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION
OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION
TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON
WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE AREA...PROMOTING
ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED CONVECTION SUN-WED.

ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL
NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH
OF WARM NIGHTS INTO NEXT WEEK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
WIDESPREAD MVFR AND IFR WEST AND CENTRAL WITH SHRA/TSRA...
SPREADING TO EASTERN AIRFIELDS LATE THIS AFTERNOON. WIDESPREAD LOW
CLOUDS AND FOG FROM LATE NIGHT THROUGH EARLY FRIDAY MORNING AFTER
CONVECTION DECREASES. WINDS WILL SHIFT AROUND TO THE WEST BY 12Z FRI.

OUTLOOK...
FRI-TUE...VFR-MVFR WITH SCT SHOWERS AND TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR PAZ004>006-010>012-
017>019-024>028-033>035-037-041-042-045-046-049>053.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...DEVOIR
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Jun 27, 9:47 AM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 AM EDT THU JUN 27 2013

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-049-
050-281400-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
947 AM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056-281400-
FRANKLIN-PERRY-
947 AM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY.
THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS
AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-063>066-281400-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
947 AM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY.
THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS
AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ051>053-281400-
MONTOUR-NORTHUMBERLAND-COLUMBIA-
947 AM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Local storm report, Jun 27, 1:10 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   SOCIAL MEDIA

            PARTS OF RT. 119 INTO DUBOIS WASHED OUT

&&

EVENT NUMBER CTP1300193

COLBERT
Local storm report, Jun 27, 2:19 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     FLASH FLOOD      FERNDALE                40.29N  78.92W
06/27/2013                   CAMBRIA            PA   911 CALL CENTER

            FLOODED BASEMENT AND FLOODED ROADWAY

&&

EVENT NUMBER CTP1300194

COLBERT
Local storm report, Jun 27, 2:34 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            ALL ROADS IN AND OUT OF DUBOIS ARE IMPASSABLE. 4 FT OF
            WATER ON ROAD BY DUBOIS MALL.

&&

EVENT NUMBER CTP1300195

COLBERT
Local storm report, Jun 27, 2:35 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      TREASURE LAKE           41.17N  78.72W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            ROADWAY FLOODING

&&

EVENT NUMBER CTP1300196

COLBERT
Local storm report, Jun 27, 2:54 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
06/27/2013                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1300197

COLBERT
Special weather statement, Jun 27, 3:22 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 PM EDT THU JUN 27 2013

PAZ028-050-052-056-057-272000-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-
322 PM EDT THU JUN 27 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SNYDER...NORTHEASTERN
JUNIATA...NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN AND SOUTHWESTERN
NORTHUMBERLAND COUNTIES...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS NEAR AMITY HALL...MOVING
NORTH AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND MAY CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN MAY ALSO CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT MONTGOMERY
FERRY...LIVERPOOL...BERRYSBURG AND MEISERVILLE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
209...ROUTE 322/22...ROUTE 522.

LAT...LON 4083 7713 4076 7670 4035 7690 4037 7713

FORECASTER: COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:17 PM EDTSpecial Weather StatementCTPLancaster28 min
Jun 27, 9:45 AM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more12 hr
Jun 27, 10:10 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 10:59 AM EDTFlash Flood Warning EmergencyCTPClearfield9 hr
Jun 27, 11:34 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 12:27 PM EDTAreal Flood AdvisoryCTPElk3 hr
Jun 27, 12:44 PM EDTFlash Flood WarningCTPClearfield, Elk7 hr
Jun 27, 12:57 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Fulton, Huntingdon3 hr
Jun 27, 1:05 PM EDTSpecial Weather StatementCTPHuntingdon40 min
Jun 27, 1:23 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Huntingdon, Juniata, Perry67 min
Jun 27, 1:57 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more3 hr
Jun 27, 2:01 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton59 min
Jun 27, 2:15 PM EDTTornado WarningCTPJuniata, Perry45 min
Jun 27, 2:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry78 min
Jun 27, 3:21 PM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 3:22 PM EDTSpecial Weather StatementCTPSnyder38 min
Jun 27, 3:41 PM EDTFlash Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 3:55 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Clearfield, Clinton, Huntingdon, Mifflin3 hr
Jun 27, 4:00 PM EDTAreal Flood AdvisoryCTPCameron, Clearfield, Elk3 hr
Jun 27, 4:03 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more3 hr
Jun 27, 4:05 PM EDTSpecial Weather StatementCTPLancaster55 min
Jun 27, 4:08 PM EDTSpecial Weather StatementCTPUnion67 min
Jun 27, 4:20 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon55 min
Jun 27, 4:30 PM EDTSpecial Weather StatementCTPLancaster60 min
Jun 27, 4:33 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon57 min
Jun 27, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more69 min
Jun 27, 4:42 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 4:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union60 min
Jun 27, 4:46 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more3 hr
Jun 27, 5:01 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton59 min
Jun 27, 5:11 PM EDTFlash Flood WarningCTPClearfield3 hr
Jun 27, 5:13 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill77 min
Jun 27, 5:17 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Union58 min
Jun 27, 5:26 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill3 hr
Jun 27, 5:40 PM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming9 hr
Jun 27, 5:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan65 min
Jun 27, 5:50 PM EDTTornado WarningCTPCentre, Clinton25 min
Jun 27, 6:09 PM EDTFlash Flood WarningCTPCentre, Clearfield, Clinton3 hr
Jun 27, 6:13 PM EDTTornado WarningCTPClinton, Lycoming32 min
Jun 27, 6:41 PM EDTAreal Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 6:41 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan64 min
Jun 27, 6:51 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming69 min
Jun 27, 7:15 PM EDTAreal Flood WarningCTPCentre, Clearfield6 hr
Jun 27, 7:30 PM EDTRiver Flood WarningCTPClinton4 hr
Jun 27, 7:33 PM EDTFlash Flood WarningCTPSullivan3 hr
Jun 27, 7:43 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPSullivan62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.